# SDR VNAA2012080900004

- Difficulty date: August 9, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 19,107 hours, 19,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EXIT LIGHT IN EMERGENCY EXIT ROW (LEFT SIDE) BURNED OUT.  MAINTENANCE INSPECTED, RELAMPED ONE BULB IN LEFT EMERGENCY EXIT LIGHT IN LEFT EMERGENCY EXIT ROW AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
